# SDR UIEA2022042800409

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 20131A
- Part serial: 89429
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D EMERGENCY LIGHT INOP( IAW AMM 33-51-04-902-001-001 REV 104 REPLACED THE BATTERY PACK AND PERFORMED THE FUNCTIONAL TEST, THE RESULT WAS SATISFACTORY )
